# SDR TWAA0018301

- Difficulty date: November 22, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 77,221 hours, 81,436 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV04055N01108
- Condition: Cracked
- Location: Row 20 Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED FROM TAXI DUE TO ELECTRICAL SMELL IN AREA OF CABIN ROW 20 AND 21, LEFT SIDE.  REPLACED BURNED LIGHT BULB SOCKET AT ROW 20ABC FOR LOWER SIDEWALL LIGHTS.  CHECK-C 3-29-00 MCI.
